An extension of a theorem of D. Khavinson: ``The Cauchy-Green formula and rational approximation on the sets with a finite perimeter in the complex plane'' [J. Funct. Anal. 64 (1985), no. 1, 112-123; MR0808271 (87a:30062)]
Abstract: We extend a generalization of the Cauchy-Green formula, which in turn extends results in rational approximation.
-  Robert A. Adams, Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Pure and Applied Mathematics, Vol. 65. MR 0450957
-  D. Khavinson, The Cauchy-Green formula and rational approximation on the sets with a finite perimeter in the complex plane, J. Funct. Anal. 64 (1985), no. 1, 112–123. MR 808271, https://doi.org/10.1016/0022-1236(85)90083-7
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E10
Retrieve articles in all journals with MSC: 30E10
Keywords: Cauchy-Green, rational approximation, finite perimeter, reduced boundary, Sobolev spaces, Lipschitz class
Article copyright: © Copyright 1992 American Mathematical Society